MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM GRASPER

ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM GRASPER
Catalog Number 5DSG
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event day and year: (b)(6) 2017.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that, cut mark in the package.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/20/2017.D4: batch # p91d7t.Device analysis: the analysis results found that 5dsg device was returned inside its package unopened.Upon visual inspection, it was observed that the tyvek from the packaging was damaged; it was noted to have a cut in the tyvek.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.All ees product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: g6.This report is being submitted per the request of fda to correct sequential numbering for the mdr follow up report originally submitted.This is follow up report #1.

Common Device Name
ENDOPATH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
milton garrett
475 calle c
guaynabo 00969
5133378865
MDR Report Key6996071
Report Number3005075853-2017-05835
Device Sequence Number11014275
Product Code MDM
UDI-Device Identifier20705036000799
UDI-Public20705036000799
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number5DSG
Device Lot NumberP4R578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer11/06/2024
11/02/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date11/15/2024
11/20/2017
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown